| Catalog Number |
SSM-330 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: malposition.
Event or Problem Description
Patient reported "fallen" and "looks lower".Healthcare professional later reported "no complaints against the device".Healthcare professional later reported "displacement" and "unacceptable appearance of the breast".This record is for the right side.Device was explanted.
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ malposition: unable to observe through visual inspection as it is a physiological phenomenon.¿ visibility/palpability]: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis deformation and creases are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description